# SDR CA130921004

- Difficulty date: September 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT ON DESCENT TO AIRPORT, THE CREW EXPERIENCED AN OIL PRESSURE DROP ON THE NR 2 ENGINE ALONG WITH FLUCTUATION BETWEEN 0-44 PSI.  NR 2 ENG OIL PRESS WARNING LIGHT WAS ALSO ILLUMINATED.  OIL PRESSURE FLUCTUATION CONTINUED FOR APPROXIMATELY 3 TO 4 MINUTES AT WHICH POINT THE CREW CARRIED OUT A COMMANDED INFLIGHT SHUTDOWN.  ACFT LANDED SAFELY.
